# SDR CWQR20130225012

- Difficulty date: February 25, 2013
- Submitted: March 1, 2013
- Operation: General aviation
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 5,077 hours
- System (JASC): 4980 · APU Exhaust System
- Part: Blanket
- Part number: ACM7002
- Condition: Debonded
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, REMOVED HEAT BLANKET ASSY FROM THE APU EXHAUST PIPE.  NOTICED SMALL PIECES OF WHITE HEAT BLANKET MISSING AND WAS WATER STAINED.  THERE IS A REPAIR FOR THE BLANKET BUT WE FOUND THE COMPOSITE INNER SKIN TO BE SOFT IN A 5 TO 6" AREA.
